# SDR 96UAL900868

- Difficulty date: November 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7273U
- Make and model: Boeing 727222
- Aircraft serial: 21420
- Engine: Pwa JT8D15
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 58791
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS INOPERATIVE ROWS 26 THROUGH 28.  *S/D*  FEEDER CABLE ASSEMBLY FROM POWER SUPPLY BATTERY TO AFT CABIN SECTION EEL LIGHTING DAMAGED.  CABLE REPLACED AND EEL SYSTEM, OPERATED NORMALLY.
